Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – E
East Kenney, Lydia
The H-Linked Degree-Sum Parameter For Special Graph Families
Eckdahl, Todd
On counting limited outdegree grid digraphs and greatest increase grid digraphs
Eddy, Joseph
Free and very free morphisms into a Fermat hypersurface
Edlin, Linnea
On counting limited outdegree grid digraphs and greatest increase grid digraphs
Edwards, Craig
Irreducible divisor graphs for numerical monoids
Edwards, Stephanie
Egge, Eric
Domino tilings of Aztec diamonds, Baxter permutations, and Snow Leopard permutations
Eggert, William
Energy Minimizing Unit Vector Fields
Ehrke, John
Five-point boundary value problems for nth order differential equations by solution matching
Ek, Bryan
Intersecting Geodesics and Centrality in Graphs
Ekenta, Onyebuchi
Slide-and-swap permutation groups
Elandt, Victoria
Elderfield, Darien
On the faithfulness of the representation of Gl(n) on the space of curvature tensors
Elhamdadi, Mohamed
Fox coloring and the minimum number of colors
Ellers, Harald
Some nonsimple modules for centralizer algebras of the symmetric group
Ellingsen, Harold
Growth functions of finitely generated algebras
Ellingson, Ryan
Prime labelings of generalized Petersen graphs
Elliott, Rachel
Quantum Schubert polynomials for the G_2 flag manifold
Endicott, Lauren
Engbers, John
Merging peg solitaire on graphs
Epelle, Gabrielle
A Mathematical Model of Treatment of Cancer Stem Cells with Immunotherapy
Erfanian, Mohsen
Some numerical radius inequalities for Hilbert space operators
Erickson, Craig
Constructions of potentially eventually positive sign patterns with reducible positive part
Potentially eventually exponentially positive sign patterns
Erickson, Jared
Divisor concepts for mosaics of integers
Erickson, Samuel
Pattern avoidance in double lists
Ericson, Joshua
Effective resistance on graphs and the epidemic quasimetric
Ernst, Dana
Prime vertex labelings of several families of graphs
Factorization of Temperley–Lieb diagrams
Erskine, Andrew
Erwin, Ashton
New confidence intervals for the AR(1) parameter
Eslinger, Owen
Parameter identification and sensitivity analysis to a thermal diffusivity inverse problem
Evangelista da Silveira, David
Existence of positive solutions for an approximation of stationary mean-field games
Evans, Panagiota
How false is Kempe's proof of the Four Color Theorem? (Part II)
Evert, Eric
Factor posets of frames and dual frames in finite dimensions
Evitts, Kyle
Tiling annular regions with skew and T-tetrominoes